# SDR ASAA0280436

- Difficulty date: October 20, 2002
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9936534
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, MAIN CABIN FLOOR SUPPORT IS CORRODED AT FS 190, LBL 53.  REPLACED SUPPORT PER SRM 53-14-1, FIG 11, AND 51-30-2.  (M)
